Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child has raised white bumps on toes. Applied Vaseline. What could this be?

My daughter had some raised whit bumps on two of her toes. We originally thought it was just dry skin as some of the skin look like it was cracking. We put on Vaseline and such. Now the bumps have spread over all her toes and I even spotted some starting on her big toe on the other foot . The skin where it started is cracked and bleeding . What could this be?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

If the skin is cracking and bleeding even after applying Vaseline then your daughter needs to be seen by a doctor or dermatologist to know the exact reason for the issues described by you. Without having a look at the lesions it is very difficult for me to hazard a guess. Till you show her to a dermatologist you can continue applying Vaseline.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor